# SDR SWAA2024020838770

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2023-786074<[01] PERFORMED REPAIR FRAME ON BS 312 LOCATED BTW STR 5L TO STR 6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244; SEE INDIVIDUALS SIGN-OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
